Hölder continuity of Green's functions

Carleson, Lennart and Totik, Vilmos: Hölder continuity of Green's functions. In: Acta scientiarum mathematicarum, (70) 3-4. pp. 557-608. (2004)

[img] Cikk, tanulmány, mű
math_070_numb_003_004_557-608.pdf
Hozzáférés joga: Campus

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2004
Volume: 70
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 557-608
Language: angol
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38670/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 607-608.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/16051

Actions (login required)

View Item View Item